| Model Number |
CNWET4 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The last provided photo, shows a lens in the lens case base.The lens is not positioned correctly in the base well.The lens is damaged and appears to be split/cut in two halves.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during intraocular lens implantation surgery while opening the blister it was noticed that the lens was broken.Additional information was received stating that the surgery was completed on the same day by using another lens.There was no patient contact with the suspected device.